Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 169, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 7:02 PM CDT for Camden County, Laclede County, Pulaski County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 7:02 PM CDT (00:02 UTC)
- Expired
- Jul 13, 2016, 7:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Laclede County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:05 PM CDT | HAIL 0.88 | 1 E Decaturville, MO | |
| Jul 13, 7:45 PM CDT | HAIL 1.5 | Richland, MO | PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2931 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 18.8
The text
As transmitted.
674
WUUS53 KSGF 140002
SVRSGF
MOC029-105-169-140045-
/O.NEW.KSGF.SV.W.0169.160714T0002Z-160714T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LACLEDE COUNTY IN SOUTHWESTERN MISSOURI...
NORTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHEAST OF CAMDENTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RICHLAND... CROCKER...
STOUTLAND... MONTREAL...
OZARK SPRINGS... SWEDEBORG...
WET GLAIZE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3802 9239 3802 9228 3798 9219 3779 9227
3779 9261 3794 9270 3803 9242
TIME...MOT...LOC 0002Z 255DEG 23KT 3788 9261
HAIL...1.00IN
WIND...60MPH
$$
HATCH1 follow-up statement
171
WWUS53 KSGF 140031
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT WED JUL 13 2016
MOC105-140040-
/O.CAN.KSGF.SV.W.0169.000000T0000Z-160714T0045Z/
LACLEDE MO-
731 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LACLEDE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3802 9228 3798 9219 3779 9227 3779 9241
3786 9241 3782 9246 3783 9250 3781 9252
3780 9256 3794 9265 3803 9243
TIME...MOT...LOC 0030Z 251DEG 18KT 3785 9250
$$
MOC029-169-140045-
/O.CON.KSGF.SV.W.0169.000000T0000Z-160714T0045Z/
PULASKI MO-CAMDEN MO-
731 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN PULASKI AND SOUTHEASTERN CAMDEN COUNTIES...
AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICHLAND...OR
14 MILES NORTHEAST OF LEBANON...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICHLAND... CROCKER...
STOUTLAND... SWEDEBORG...
WET GLAIZE... OZARK SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3802 9228 3798 9219 3779 9227 3779 9241
3786 9241 3782 9246 3783 9250 3781 9252
3780 9256 3794 9265 3803 9243
TIME...MOT...LOC 0030Z 251DEG 18KT 3785 9250
HAIL...1.00IN
WIND...60MPH
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:49 PM CDT, 13 minutes earlier.
Area forecast discussion, Jul 13, 6:49 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Springfield MO 649 PM CDT WED JUL 13 2016 .SHORT TERM...(This evening through Thursday) Issued at 330 PM CDT Wed Jul 13 2016 The line of storms that produced widespread wind damaging across central Missouri has now pushed each of the area this afternoon. Showers and scattered storms have developed behind the line. These storms are elevated in nature and moving across an area where the atmosphere has been worked over from the line of storms that passed through these areas early. So, not anticipating any severe weather with this activity with cloud to ground lightning strikes the main risk. This evening there are then questions are how things will unfold. The outflow boundary from the line of storms has stalled across southern Missouri. There is also a surface boundary located across southeastern Kansas into northwestern Missouri this afternoon. Southern Missouri did not get affected by the storms today as they remained north across central MO. Eastern Kansas was affected earlier in the day but occurred earlier enough that temperatures have been able recovered there. Additional storm develop is possible along these features early this evening then will sag south through the area into the overnight hours. There will be a severe wind risk with this activity along with hail to the size of quarters with the stormer storms, especially across areas that were not affected by the line early today across extreme southeastern Kansas and southwestern Missouri. The active pattern will continue into Thursday as yet another complex of storms is expected to develop across Kansas and track east across the area Thursday afternoon and evening. Given the time of day of the convection and with a moist and unstable air mass in place, a severe risk will occur. Damaging straight line winds and hail to the size of quarters will be the risk, along with frequent lightning and brief heavy rainfall. The track of this complex may be a little farther south than where today's storms tracked. The exact location will be dependent on where the storms develop across Kansas. Highs on Tuesday will again warm into the 90s, though where the storms track will impact temperatures when they move though. .LONG TERM...(Thursday Night through Wednesday) Issued at 330 PM CDT Wed Jul 13 2016 A cold front will push south through the area Thursday night into Friday. Storms will be possible along the front on Friday, but with drier air working in the severe risk should be lower. May still have just enough instability across far southern Missouri for a few strong storms on Friday. The region remains in northwest flow through Saturday night. Will not be a washout by any means but there will be chances for showers and storms at times during this period. The severe risk will be low. Cooler conditions will occur both Friday and Saturday as highs warm into the 80s behind the frontal passage. The front will lift back to the north as a warm front Sunday as an upper level ridge of high pressure spreads over the region by early next week. This will bring hot conditions to the area next week as highs warm well into the 90s, as heat index values of 100 to 108 will be possible. The upper level ridge will end the active weather pattern that the area has been in of late. However, it will not completely end storm chances all together as pulse time storms will be possible. These will be the typical hit and miss summer time storms and will not be widespread in nature. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 644 PM CDT Wed Jul 13 2016 Showers and thunderstorms are expected to develop across the region this evening and impact area terminals during the overnight hours. Timing and coverage remains a question and have opted for Tempo or vicinity wording in the forecast. Where storms occur, celings and visibilities will be impacted and fall to MVFR or IFR. Additional storms are anticipated for early Thursday morning as well. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Hatch
Hazardous weather outlook, Jul 13, 5:30 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 PM CDT WED JUL 13 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 530 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED STORMS WILL CONTINUE TO TRACK TO THE EAST ACROSS CENTRAL MISSOURI INTO EARLY THIS EVENING. NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK. HEAT INDICES IN THE UPPER 90S TO NEAR 105 DEGREES WILL CONTINUE ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI INTO EARLY THIS EVENING. ADDITIONAL STORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS WITH DAMAGING WINDS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND AN ISOLATED TORNADO WITH THE STRONGER STORMS. THE BEST CHANCES WILL BE ACROSS SOUTHEASTERN KANSAS INTO SOUTHERN MISSOURI. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE A RISK WITH THE STORMS. LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINS EARLIER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR LOCATIONS ACROSS EXTREME SOUTHEASTERN KANSAS AND ALONG AND SOUTH OF INTERSTATE 44. THE REMAINDER OF THE OZARKS MAY SEE ACTIVATION POSSIBLE LATER TONIGHT AND OVERNIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Jul 13, 5:03 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG CEDAR SPRINGS 37.87N 93.89W
07/13/2016 CEDAR MO PUBLIC
SEVERAL TREES SNAPPED AND OUTBUILDING DAMAGE.
&&
MGRIFFINSpecial weather statement, Jul 13, 5:38 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT WED JUL 13 2016
MOZ083-132330-
DENT MO-
538 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR DENT COUNTY UNTIL 630 PM CDT...
AT 537 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF SALEM...MOVING EAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MONTAUK STATE PARK... SALEM...
BUNKER... STONE HILL...
HOWES MILL... GLADDEN...
ANUTT... BOSS...
DARIEN... HOWES...
TURTLE... LENOX...
JADWIN... MONTAUK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3759 9131 3751 9131 3750 9121 3742 9121
3743 9175 3760 9176 3760 9181 3776 9180
3777 9131 3770 9130 3769 9116 3759 9116
TIME...MOT...LOC 2237Z 278DEG 55KT 3762 9172
GRIFFINLocal storm report, Jul 13, 6:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG ROLLA 37.95N 91.77W
07/13/2016 PHELPS MO EMERGENCY MNGR
NUMEROUS LARGE TREE AND POWER LINES BLOWN DOWN ACROSS THE
COUNTY. A FEW TREES WERE BLOWN ONTO CARS. ONE TREE WAS
BLOWN ON TO A HOUSE CAUSING STRUCTURAL DAMAGE.
&&
MGRIFFINLocal storm report, Jul 13, 6:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG STOVER 38.44N 92.99W
07/13/2016 MORGAN MO PUBLIC
SEVERAL LARGE TREES DOWN IN STOVER. TIME BASED ON RADAR
ESTIMATE.
&&
TOLSENLocal storm report, Jul 13, 6:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
647 PM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG TUNAS 37.85N 93.03W
07/13/2016 DALLAS MO PUBLIC
TRAMPOLINE TROWN INTO A TREE AND DESTROYED. PICTURE FROM
SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR.
&&
MGRIFFINSpecial weather statement, Jul 13, 6:57 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT WED JUL 13 2016
MOZ057-069-070-081-140030-
LACLEDE MO-MILLER MO-CAMDEN MO-PULASKI MO-
657 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE...
NORTHWESTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHEASTERN CAMDEN
COUNTIES UNTIL 730 PM CDT...
AT 656 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF CAMDENTON...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
WAYNESVILLE... RICHLAND...
CROCKER... STOUTLAND...
SLEEPER... MONTREAL...
OZARK SPRINGS... SWEDEBORG...
LAQUEY... WET GLAIZE...
DECATURVILLE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 139...AND
BETWEEN MILE MARKERS 141 AND 155.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3803 9218 3801 9216 3775 9224 3776 9268
3793 9277 3809 9238
TIME...MOT...LOC 2356Z 258DEG 23KT 3786 9266
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:10 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | SGF | Camden | 51 min |
| Jul 13, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 34 min |
| Jul 13, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:17 PM CDT | Special Weather Statement | SGF | Pulaski | 43 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 22 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 17 min |
| Jul 13, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| Jul 13, 9:04 PM CDT | Special Weather Statement | SGF | Camden | 41 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 26 min |
| Jul 13, 9:22 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 10 hr |
| Jul 13, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 43 min |
| Jul 13, 9:53 PM CDT | Special Weather Statement | SGF | Hickory | 37 min |
| Jul 13, 10:00 PM CDT | Special Weather Statement | SGF | Miller | 45 min |
| Jul 13, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 18 min |
| Jul 13, 10:10 PM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jul 13, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 23 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | SGF | Dallas | 47 min |
| Jul 13, 11:54 PM CDT | Special Weather Statement | SGF | Benton | 51 min |
| Jul 14, 12:27 AM CDT | Special Weather Statement | SGF | Dallas | 33 min |
| Jul 14, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 50 min |
| Jul 14, 1:12 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jul 14, 2:06 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 3:37 AM CDT | Special Weather Statement | SGF | Greene | 53 min |
| Jul 14, 3:48 AM CDT | Special Weather Statement | SGF | Christian, Douglas, Howell, Ozark, Stone, Taney | 27 min |
| Jul 14, 4:37 AM CDT | Special Weather Statement | SGF | Oregon | 53 min |
| Jul 14, 5:18 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 6 hr |
| Jul 14, 6:49 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 10:22 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more | 12 hr |
| Jul 14, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| Jul 14, 11:04 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 14, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 41 min |
| Jul 14, 1:28 PM CDT | Areal Flood Warning | SGF | Greene | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.